MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK/DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK/DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2C7462
Medical Device Problem Codes Break (1069); Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the spikes of an unspecified quantity of clearlink system secondary medication sets were falling out after spiking non-baxter bags.The event was further described as unspecified damage.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
D4: unique device identifier (udi) # is based on the di information as no lot number was provided by the reporter.The devices were not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK/DUO-VENT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - SINGAPORE
2 woodlands industrial park d
street 2
singapore
SN  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23420501
Report Number1416980-2025-05343
Device Sequence Number8281031
Product Code FPA
UDI-Device Identifier00085412048475
UDI-Public(01)00085412048475
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K203609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2C7462
Device Catalogue Number2C7462
Device Lot NumberASKU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Initial Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NON-BAXTER BAGS
Patient SexUnknown